Hong-Wei Zhang

Department of Mathematics
Analysis, Logic and Discrete Mathematics
Ghent University
Krijgslaan 281, Building S8
B 9000 Ghent, Belgium

Email: hongwei.zhang AT ugent.be


Curriculum Vitae


Research Interests
Harmonic analysis and PDE
on symmetric and locally symmetric spaces of non-compact type

  1. Schrödinger equation on noncompact symmetric spaces, with J.-Ph. Anker, S. Meda, V. Pierfelice and M. Vallarino, preprint, (arXiv)
  2. Équation des ondes sur les espaces symétriques et localement symétriques de type non compact, thesis (fr), (HAL)
  3. Wave equation on general noncompact symmetric spaces, with J.-Ph. Anker, preprint, (arXiv)
  4. Wave equation on certain noncompact symmetric spaces, preprint, (arXiv)
  5. Bottom of the L2 spectrum of the Laplacian on locally symmetric spaces, with J.-Ph. Anker, preprint, (arXiv)
  6. Wave and Klein-Gordon equations on certain locally symmetric spaces, J. Geom. Anal. 30 (2020), no. 4, 4386-4406, (arXiv)